# SDR DL72S992545

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Str 22r Sta 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3/4 CRACK IN FUSELAGE SKIN STR 22R STA 1233.  REPAIRED PER SRM 53-30-3 FIG 25.
